Regularity of axially symmetric flows in a half-space in three dimensions

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We study axially symmetric solutions with no swirl of the three-dimensional Navier-Stokes equations in a half-space. We prove that suitable weak solutions in this case are Hölder continuous up to the boundary at all points except for the origin. For interior points this implies smoothness in the spatial variables. Hölder continuity at the origin remains as an open problem.

Original languageEnglish
Pages (from-to)1636-1643
Number of pages8
JournalSIAM Journal on Mathematical Analysis
Volume35
Issue number6
DOIs
Publication statusPublished - 2004 Dec 14

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Regularity of axially symmetric flows in a half-space in three dimensions'. Together they form a unique fingerprint.

  • Cite this